| Model Number |
M635WU60400 |
| Medical Device Problem Codes |
Material Deformation (2976); Migration (4003); Failure to Seal (4070)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/14/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that device migration occurred and the implant did not seal.A left atrial appendage closure (laac) procedure was performed and a 40mm watchman flx pro laa closure device and delivery system (wds) was implanted on (b)(6) 2025.At the routine 45 day follow up, no concerns were reported.However, imaging at the one year follow up showed the device was tucked on the mitral side and there was a leak on the right side.The device was slightly distal and no longer met the position portion of the position, anchor, size and seal (pass) criteria.There was no additional information provided.
Event or Problem Description
It was reported that device migration occurred and the implant did not seal.A left atrial appendage closure (laac) procedure was performed and a 40mm watchman flx pro laa closure device and delivery system (wds) was implanted on (b)(6)2025.At the routine 45 day follow up, no concerns were reported.However, imaging at the one year follow up showed the device was tucked on the mitral side and there was a leak on the right side.The device was slightly distal and no longer met the position portion of the position, anchor, size and seal (pass) criteria.There was no additional information provided.It was further reported that there was no peri-device leak, but rather an intra-fabric flow.
Additional Manufacturer Narrative
B5: describe event or problem - updated.H6: device codes - updated.